Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
needhelp23

indent left from cyst

Recommended Posts

hi, i've been taking doxycycline for about a month now, and it finally made this huge cyst/nodule on my right cheek go away. the only thing left now is redness, and sort of a "dent" left in the spot where the cyst/nodule was. i'm wondering if maybe it has something to do with the cyst/nodule draining on it's own every once in a while before i got doxy. will the dent "fill" up again and go back to normal? or will it stay there permanently?

Share this post


Link to post
Share on other sites

Depends on how deep it is, over time the redness will fade and most likely new skin will start growing "over" the spot but it will take time. I had a huge cyst (I'm talking 2 inchs long) and that has lefta r red scar but in one year it is almost all the way gone but it sucked while it was there... not much you can do... some people will say there are things you can do but most of them really wont help you... wait it out

Share this post


Link to post
Share on other sites

it doesn't really look too bad unless under specific lighting, then the only problem is that i look like a part of my cheek is rolling. i'd say it's about the length of the tip of your pointer to the end of the first notch. so it's really not that long. also, it was really red and infected before doxy, and now that the infection is gone, the redness seems to be going away incredibly fast. didn't really scar either, i'm surprised because it drained in at least 3 different areas when i least expected it to. i think when it fills back up, it'll look totally fine. i could look into scar revision procedures too, i'm optimistic about this, because i have very few scars ( i can count the most noticeable ones on one hand), and they are extremely shallow. idk, sometimes just writing about how i'm feeling to others is all i need to feel better about myself.

Share this post


Link to post
Share on other sites

ok, sounds good you can try that but honestly man its probably not as bad as youthink and i promise you that within like 2 months it will look much better already

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×